Alert archive / Texas / Flash Flood Warnings in 2016
Flash Flood Warning 7, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this flash flood warning at Mar 9, 2016, 11:27 AM CST for 5 counties in Texas. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 9, 2016, 11:27 AM CST (17:27 UTC)
- Expired
- Mar 9, 2016, 1:30 PM CST
- In force
- 2 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- None
Counties Aransas County, TX, Kleberg County, TX, Nueces County, TX, Refugio County, TX, San Patricio County, TX
The radar
The Corpus Christi radar (KCRP), 64 km from the middle of the area, began a volume at 17:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 9, 12:00 PM CST | FLASH FLOOD | 4 Sse Woodsboro, TX | TXDOT REPORTED WATER OVER FM629 FROM FM136 TO FM1360 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 33 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 5.5 hours before the alert went out and 60 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1989 J/kg
- Mixed-layer CIN
- -73 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 116 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 1.7
- Supercell composite
- 8.3
The text
As transmitted.
729
WGUS54 KCRP 091727
FFWCRP
TXC007-273-355-391-409-091930-
/O.NEW.KCRP.FF.W.0007.160309T1727Z-160309T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1127 AM CST WED MAR 9 2016
THE NATIONAL WEATHER SERVICE IN CORPUS CHRISTI HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ARANSAS COUNTY IN SOUTHERN TEXAS...
EASTERN SAN PATRICIO COUNTY IN SOUTHERN TEXAS...
SOUTHEASTERN NUECES COUNTY IN SOUTHERN TEXAS...
REFUGIO COUNTY IN SOUTHERN TEXAS...
EAST CENTRAL KLEBERG COUNTY IN SOUTHERN TEXAS...
* UNTIL 130 PM CST
* AT 1123 AM CST...DOPPLER RADAR INDICATED BANDS OF SHOWERS AND
THUNDERSTORMS MOVING NORTH ACROSS THE WARNED AREA. AN ADDITIONAL 1
TO 2 INCHES OF RAINFALL WILL BE POSSIBLE.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CORPUS CHRISTI...ROCKPORT...PORT ARANSAS...REFUGIO...WOODSBORO...LAMAR...
INGLESIDE...ARANSAS PASS...GREGORY...INGLESIDE ON THE BAY...BAYSIDE...
QUINTANA...PALM HARBOR...FLOUR BLUFF...INGLESIDE--ARANSAS PASS...
MALAQUITE BEACH...MUSTANG ISLAND STATE PARK...TIVOLI...PADRE ISLES
COUNTRY CLUB AND COPANO VILLAGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2733 9736 2797 9729 2808 9731 2812 9739
2813 9757 2839 9737 2855 9716 2855 9711
2853 9709 2855 9705 2850 9699 2849 9691
2851 9691 2851 9689 2843 9681 2845 9679
2846 9679 2842 9675 2807 9686 2732 9729
$$
HARTWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this flash flood warning went out at Mar 9, 8:17 AM CST, 3 hours 10 minutes earlier.
Area forecast discussion, Mar 9, 8:17 AM CST, 3 hours 10 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
817 AM CST WED MAR 9 2016
.DISCUSSION...UPDATED FOR SVR WATCH NUMBER 40 UNTIL NOON.
ALSO...DECIDED TO GO WITH A FLASH FLOOD WATCH THROUGH TONIGHT FOR
THE COASTAL COUNTIES AS WELL AS BEE...GOLIAD AND VICTORIA
COUNTIES. UPPER JET AND STRONG LOW LEVEL JET WILL GRADUALLY SHIFT
EAST...THE LATTER DOING SO BY NOON (HENCE THE WATCH TIL NOON).
UPDATES ARE OUT. SCA IS ON-GOING AND LOOKS OK FOR NOW (WILL LOOK
AT IT A BIT MORE BUT HAVE BIGGER FISH TO FRY FOR NOW).
&&
.PREV DISCUSSION... /ISSUED 548 AM CST WED MAR 9 2016/
DISCUSSION...UPDATED FOR 12Z AVIATION.
AVIATION...A MIX OF MVFR/VFR CONDITIONS WILL CONTINUE THIS
MORNING ACROSS SOUTH TEXAS TERMINALS. ADDITIONAL REDEVELOPMENT OF
SHOWERS AND STORMS WILL BE POSSIBLE TODAY AND TONIGHT AS UPPER
LOW REMAINS TO THE WEST AND COASTAL TROUGH DEVELOPS. HAVE
INCLUDED VCSH REMARKS FOR THE DAYTIME HOURS WITH SHRA REMARKS FOR
THIS EVENING AND OVERNIGHT. LOW CIGS RETURN TONIGHT...BUT
CONFIDENCE WAS NOT HIGH ENOUGH TO INCLUDE IFR CONDITIONS YET.
PREV DISCUSSION... /ISSUED 413 AM CST WED MAR 9 2016/
SHORT TERM (TODAY THROUGH THURSDAY)...SHOWERS AND THUNDERSTORMS
CONTINUE THIS MORNING OVER THE WESTERN BRUSH COUNTRY AND RIO
GRANDE PLAINS. STORMS HAVE BEHAVED THUS FAR AND CURRENT THINKING
KEEPS THIS ACTIVITY BELOW SEVERE LIMITS. SEVERE THUNDERSTORM WATCH
WAS ALLOWED TO EXPIRE AT 4AM. UPPER LOW BACK TO THE WEST WILL BE
THE MAIN FEATURE ACROSS THE AREA FOR THE NEXT DAY OR SO. AT THE
SFC...TROUGH WILL HUG THE COASTLINE TODAY. THE TROUGH WILL COMBINE
WITH SUFFICIENT MOISTURE FOR RENEWED CONVECTION LATER TODAY AND
CONTINUING INTO TONIGHT. LAST FEW RUNS OF THE HRRR HAVE BEEN
SUGGESTING ADDITIONAL DEVELOPMENT BY MIDDAY OR SO AND WILL CARRY
HIGHEST POPS TODAY ACROSS THE COASTAL BEND. SOME MODERATE TO AT
TIMES HEAVY DOWNPOURS COULD BE POSSIBLE AT TIMES. HIGHS TODAY WILL
GENERALLY BE IN THE 70S IN MOST LOCATIONS. DECENT CHANCES FOR
SHOWERS AND STORMS WILL OCCUR AGAIN ON THURSDAY AS UPPER LOW MOVES
ACROSS THE AREA. THREAT FOR A FEW STRONG STORMS/SMALL HAIL MAY
EXIST ON THURSDAY AS COLD CORE SWINGS THROUGH THE AREA.
LASTLY...A HIGH RISK RIP CURRENTS WILL EXIST TODAY ALONG AREA
BEACHES AS LONG PERIOD SWELLS COMBINE WITH ELEVATED SWELL
HEIGHTS.
MARINE...GUSTS DID NOT QUITE MAKE IT TO GALE FORCE OVER THE GULF
WATERS SO HAVE DROPPED THE GALE WARNING. HAVE REPLACED THE GALE
WARNING WITH A SMALL CRAFT ADVISORY AS HAZARDOUS SEAS WILL
CONTINUE OVER THE OFFSHORE AND NEARSHORE WATERS.
LONG TERM (THURSDAY NIGHT THROUGH WEDNESDAY)...THE UPPER LEVEL LOW
WILL FINALLY START TO KICK OUT OF NORTHERN MEXICO BY THURSDAY NIGHT
AND FRIDAY AND WILL TRACK ACROSS TEXAS THROUGH SATURDAY. ONCE THE
LOW GETS TO THE EAST OF THE REGION RAIN CHANCES WILL DROP OFF
QUICKLY. HAVE JUST SLIGHT TO LOW-END CHANCE POPS LINGERING FRIDAY
NIGHT...THEN DRY FROM SATURDAY INTO EARLY NEXT WEEK. MODELS INDICATE
A SHORTWAVE DIVING ACROSS THE ROCKIES TO NORTH TEXAS ON SUNDAY...BUT
IT SHOULD REMAIN FAR ENOUGH NORTH TO NOT BRING RAIN CHANCES THIS FAR
SOUTH. UPPER LEVEL RIDGING BUILDS EARLY NEXT WEEK WITH THE NEXT
BROAD TROUGH SHIFTING WEST BY TUES/WED. MIN POSITION OF UPPER AND
SURFACE LOW WILL IMPACT THE DETAILS OF WIND/TEMP/DEWPOINT FORECAST
THROUGH SATURDAY...WITH NONE OF THE GUIDANCE REALLY MATCHING UP WELL
AT THIS POINT. IN GENERAL THOUGH...EXPECT COOLER MIN TEMPS
THURSDAY/FRIDAY NIGHTS WITH A GRADUAL WARMING TREND THROUGH THE
REMAINDER OF THE PERIOD. MIN TEMPS START THE PERIOD SLIGHTLY BELOW
NORMAL AND WILL ALSO GRADUALLY INCREASE THROUGH THE PERIOD.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 77 61 74 59 73 / 90 70 50 40 30
VICTORIA 75 62 74 55 73 / 90 80 50 40 40
LAREDO 77 57 73 55 71 / 50 40 70 40 30
ALICE 79 60 75 55 73 / 70 60 60 40 30
ROCKPORT 75 63 71 62 71 / 90 80 40 30 30
COTULLA 76 58 70 54 71 / 60 40 70 50 40
KINGSVILLE 79 60 76 56 74 / 80 60 50 40 30
NAVY CORPUS 74 64 74 62 72 / 90 70 40 30 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...HIGH RIP CURRENT RISK UNTIL 8 PM CST THIS EVENING FOR THE
FOLLOWING ZONES: ARANSAS...CALHOUN...KLEBERG...NUECES.
FLASH FLOOD WATCH THROUGH LATE TONIGHT FOR THE FOLLOWING ZONES:
ARANSAS...BEE...CALHOUN...GOLIAD...KLEBERG...NUECES...
REFUGIO...SAN PATRICIO...VICTORIA.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
ZONES: COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT
20 NM...COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP
CHANNEL OUT 20 NM...WATERS FROM BAFFIN BAY TO PORT ARANSAS
FROM 20 TO 60 NM...WATERS FROM PORT ARANSAS TO MATAGORDA
SHIP CHANNEL FROM 20 TO 60 NM.
&&
GW/86...SHORT TERMHazardous weather outlook, Mar 9, 10:03 AM CST, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CORPUS CHRISTI TX 1003 AM CST WED MAR 9 2016 TXZ229>234-239>247-101615- LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL- JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN- 1003 AM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF RIP CURRENTS TODAY ALONG GULF FACING BEACHES. SEVERE THUNDERSTORM WATCH THROUGH 12 PM TODAY FOR THE COASTAL PLAINS AND VICTORIA CROSSROADS...WITH GUSTY WINDS AND SMALL TO LARGE HAIL. SEVERE THUNDERSTORM THREAT DIMINISHES THIS AFTERNOON HOWEVER STRONG STORMS WILL REMAIN POSSIBLE THROUGH TONIGHT. FLASH FLOOD WATCH THROUGH 6 AM THURSDAY. HEAVY RAINS TRACKING OVER SATURATED SOILS WILL CAUSE FLASH FLOODING...ESPECIALLY IN POOR DRAINAGE AREAS AND IN LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE RIP CURRENT RISK WILL REMAIN HIGH ON THURSDAY ALONG GULF FACING BEACHES. THUNDERSTORMS ARE POSSIBLE THROUGH FRIDAY NIGHT. A FEW STRONG STORMS ARE POSSIBLE...BUT WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. GMZ230-235-250-255-270-275-101615- BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS- BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR- COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM- COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT 20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM- WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO 60 NM- 1003 AM CST WED MAR 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE TEXAS COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT SMALL CRAFT ADVISORIES ARE IN EFFECT FOR THE NEARSHORE AND OFFSHORE WATERS TODAY. THUNDERSTORM CHANCES WILL CONTINUE TODAY ACROSS THE MIDDLE TEXAS COASTAL WATERS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SMALL CRAFT CONDITIONS FOR HAZARDOUS SEAS WILL CONTINUE THROUGH THE END OF THE WORK WEEK. ADDITIONAL THUNDERSTORM ACTIVITY WILL CONTINUE DURING THE DAY THROUGH FRIDAY.
In the hours before
Local storm report, Mar 9, 9:29 AM CST, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
929 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM TSTM WND DMG 4 SSE WOODSBORO 28.18N 97.30W
03/09/2016 REFUGIO TX LAW ENFORCEMENT
REFUGIO LAW ENFORECMENT REPORTED WIND DAMAGE TO A BARN IN
THE BONNIE VIEW AREA. RANCHER ESTIMATED WINDS OF 60 TO 70
MPH.
&&
JMETZSpecial weather statement, Mar 9, 9:40 AM CST, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
940 AM CST WED MAR 9 2016
TXZ245-246-091615-
REFUGIO-ARANSAS-
940 AM CST WED MAR 9 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL ARANSAS AND
EASTERN REFUGIO COUNTIES...
AT 940 AM CST...A STRONG THUNDERSTORM WAS LOCATED OVER HOLIDAY BEACH...
OR 8 MILES NORTH OF ROCKPORT...MOVING NORTH AT 45 MPH.
WINDS IN EXCESS OF 45 MPH ARE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROCKPORT...LAMAR...TIVOLI...HOLIDAY BEACH AND COPANO VILLAGE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL NOON CST FOR
SOUTH TEXAS.
LAT...LON 2806 9695 2809 9715 2856 9711 2853 9709
2854 9708 2855 9706 2855 9705 2853 9704
2854 9703 2852 9702 2850 9699 2851 9697
2849 9691 2851 9691 2851 9689 2846 9684
TIME...MOT...LOC 1540Z 189DEG 39KT 2816 9704
HARTLocal storm report, Mar 9, 9:45 AM CST, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
945 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0944 AM FLOOD KINGSVILLE 27.51N 97.86W
03/09/2016 KLEBERG TX LAW ENFORCEMENT
FLOODING OF LOW-LYING AREAS. WATER NOT CROSSING THE ROAD
YET.
&&
GWILKLocal storm report, Mar 9, 10:01 AM CST, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1001 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM HEAVY RAIN 3 E KINGSVILLE 27.50N 97.81W
03/09/2016 M4.24 INCH KLEBERG TX ASOS
RAINFALL TOTAL FROM MIDNIGHT THROUGH 10AM. HEAVY RAIN
CONTINUES AS OF WRITING.
&&
HARTLocal storm report, Mar 9, 10:16 AM CST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1016 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 AM TSTM WND DMG GREGORY 27.92N 97.29W
03/09/2016 SAN PATRICIO TX PUBLIC
TREES DOWNED/UPROOTED IN GREGORY
&&
HARTLocal storm report, Mar 9, 10:31 AM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1031 AM CST WED MAR 09 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1015 AM FLASH FLOOD 4 SE KINGSVILLE 27.47N 97.81W
03/09/2016 KLEBERG TX LAW ENFORCEMENT
KLEBERG COUNTY LAW ENFORCEMENT REPORTED FLOODING ON
COUNTY ROAD 1070 JUST SOUTH OF COUNTY ROAD 2140.
&&
JMETZThe office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 8:19 PM CST | Special Weather Statement | CRP | Webb | 26 min |
| Mar 8, 8:53 PM CST | Severe Thunderstorm Warning | CRP | Webb | 37 min |
| Mar 8, 10:34 PM CST | Special Weather Statement | CRP | La Salle | 26 min |
| Mar 9, 1:43 AM CST | Special Weather Statement | CRP | Calhoun | 32 min |
| Mar 9, 1:54 AM CST | Special Weather Statement | CRP | Refugio, San Patricio | 21 min |
| Mar 9, 2:20 AM CST | Special Weather Statement | CRP | Refugio, San Patricio, Victoria | 25 min |
| Mar 9, 2:49 AM CST | Special Weather Statement | CRP | Webb | 56 min |
| Mar 9, 2:51 AM CST | Special Weather Statement | CRP | Victoria | 39 min |
| Mar 9, 4:28 AM CST | Rip Current Statement | CRP | Aransas, Calhoun, Kleberg, Nueces | 16 hr |
| Mar 9, 4:41 AM CST | Special Weather Statement | CRP | La Salle | 34 min |
| Mar 9, 5:52 AM CST | Special Weather Statement | CRP | Webb | 23 min |
| Mar 9, 6:19 AM CST | Special Weather Statement | CRP | Webb | 26 min |
| Mar 9, 6:26 AM CST | Special Marine Warning | CRP | 64 min | |
| Mar 9, 6:31 AM CST | Special Weather Statement | CRP | Kleberg, Nueces | 59 min |
| Mar 9, 6:41 AM CST | Severe Thunderstorm Warning | CRP | Webb | 34 min |
| Mar 9, 7:11 AM CST | Severe Thunderstorm Warning | CRP | Kleberg, Nueces | 49 min |
| Mar 9, 7:15 AM CST | Severe Thunderstorm Warning | CRP | Duval, La Salle, McMullen, Webb | 26 min |
| Mar 9, 7:22 AM CST | Severe Thunderstorm Warning | CRP | Nueces, San Patricio | 38 min |
| Mar 9, 7:24 AM CST | Flash Flood Warning | CRP | Kleberg, Nueces, San Patricio | 3 hr |
| Mar 9, 7:24 AM CST | Special Marine Warning | CRP | 36 min | |
| Mar 9, 7:58 AM CST | Severe Thunderstorm Warning | CRP | Aransas, Refugio, San Patricio | 47 min |
| Mar 9, 8:03 AM CST | Special Marine Warning | CRP | 87 min | |
| Mar 9, 8:09 AM CST | Flash Flood Watch | CRP | Aransas, Bee, Calhoun, Goliad, Kleberg, Nueces and 3 more | 22 hr |
| Mar 9, 8:22 AM CST | Special Weather Statement | CRP | Live Oak | 23 min |
| Mar 9, 8:25 AM CST | Flash Flood Warning | CRP | Aransas, Bee, Calhoun, Goliad, Refugio, San Patricio and 1 more | 3 hr |
| Mar 9, 8:33 AM CST | Severe Thunderstorm Warning | CRP | Aransas, Calhoun, Goliad, Refugio, Victoria | 42 min |
| Mar 9, 8:57 AM CST | Flash Flood Warning | CRP | Kleberg | 3 hr |
| Mar 9, 9:03 AM CST | Special Weather Statement | CRP | Refugio | 27 min |
| Mar 9, 9:18 AM CST | Areal Flood Advisory | CRP | Bee, Live Oak | 3 hr |
| Mar 9, 9:19 AM CST | Severe Thunderstorm Warning | CRP | Calhoun, Victoria | 26 min |
| Mar 9, 9:24 AM CST | Special Weather Statement | CRP | Nueces, San Patricio | 36 min |
| Mar 9, 9:26 AM CST | Special Weather Statement | CRP | Victoria | 34 min |
| Mar 9, 9:31 AM CST | Special Marine Warning | CRP | 29 min | |
| Mar 9, 9:40 AM CST | Special Weather Statement | CRP | Aransas | 35 min |
| Mar 9, 10:29 AM CST | Flash Flood Warning | CRP | Kleberg, Nueces | 3 hr |
| Mar 9, 10:35 AM CST | Flash Flood Warning | CRP | San Patricio | 3 hr |
| Mar 9, 11:17 AM CST | Areal Flood Advisory | CRP | Goliad, Victoria | 118 min |
| Mar 9, 1:28 PM CST | Areal Flood Advisory | CRP | Calhoun, Victoria | 62 min |
| Mar 9, 1:58 PM CST | Special Marine Warning | CRP | 62 min | |
| Mar 9, 2:50 PM CST | River Flood Warning | CRP | Nueces | 68 hr |
| Mar 9, 2:59 PM CST | Special Marine Warning | CRP | 46 min |
Nearby
Flash Flood Warnings in Texas, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.